Desensitization to thalidomide in a patient with multiple myeloma

Eleonora Nucera, Stefan Hohaus, Domenico Schiavino, Giuseppe Leone, Alessandro Buonomo, Carla Lombardo, Giampiero Patriarca

Risultato della ricerca: Contributo in rivistaArticolo in rivista

5 Citazioni (Scopus)

Abstract

Cutaneous reactions to thalidomide have been noted in approximately 46% of patients treated with this drug. We describe a case of a 65-year-old woman with multiple myeloma who developed fever and a generalized, itchy maculopapular rash after a 2-day treatment with thalidomide 100 mg orally. Skin prick and patch test results with thalidomide were negative, while the oral provocation test results were positive. Because thalidomide was necessary for the patient, she underwent an oral desensitization protocol, and on the fifth day, she could tolerate 100 mg of oral thalidomide. To our knowledge, this is the first report in the literature regarding this topic.
Lingua originaleEnglish
pagine (da-a)176-178
Numero di pagine3
RivistaCLINICAL LYMPHOMA & MYELOMA
Stato di pubblicazionePubblicato - 2008

Keywords

  • desensitization
  • multiple myeloma
  • thalidomide

Fingerprint Entra nei temi di ricerca di 'Desensitization to thalidomide in a patient with multiple myeloma'. Insieme formano una fingerprint unica.

Cita questo